MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1948/58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a scheduled clinic visit due to heart failure.Interrogation revealed that reduced pacing function and low-voltage measurements on the right ventricular (rv) lead associated with cardiomyopathy.An echocardiogram confirmed reduced low voltage function.The rv lead was capped and replaced on (b)(6)2026.The patient condition was not reported.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50748137
Report Number2017865-2026-19388
Device Sequence Number8542110
Product Code NVY
UDI-Device Identifier05414734502351
UDI-Public(01)05414734502351(10)4789904(17)170930
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number1948/58
Device Lot Number4789904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Accent
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown